# SDR IPXA09556343

- Difficulty date: June 2, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO BAY NR 3 FLOOR PANEL IS CORRODED ON THE TOP.  FABRICATED FWD CARGO BAY NR 3 FLOOR PANEL AND INSTALLED IAW SRM 51-40-02-0G, SRM 53-30-53-0I.
